# SDR I5PA2024042668802

- Difficulty date: April 26, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 1,034,768 hours, 26,572 cycles
- Engine: Pwa PW2037
- Engine time: 84,381 hours, 26,983 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 78360014071
- Part serial: 20370228
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT NO: N/A (MX FINDING) ESI - R ENG EEC SECONDARY CHANNEL BLANK. REPLACED R ENG EEC PER AMM 73-21-04.
